# SDR IPXA09655943

- Difficulty date: March 30, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 HOLE 5TH FLOOR PANEL FROM LT SIDE POS 5R ZONE 2.  FLOOR PANEL REPLACED AND INSTALLED AS PER EO B767-5320-9693-E.
